# SDR DHL2001804518

- Difficulty date: August 3, 2001
- Submitted: August 13, 2001
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR ANGLE CRACKED 1 INCH AT STA 630 BETWEEN L31 AND L32R. REMOVED AND REPLACED CRACKED ANGLE PER SRM 51-1-21 PG 7.
